# SDR HEEA084566

- Difficulty date: February 14, 2003
- Submitted: February 21, 2003
- Operation: Air carrier
- Aircraft: N412PH
- Make and model: Bell 412EP
- Aircraft serial: 36140
- Aircraft time: 2,871 hours
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 412015300109
- Part serial: A913
- Condition: Damaged
- Location: Main Rotor
- Part time: 11,922 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN ROTOR BLADE OUTBOARD LEADING EDGE ABRASION STRIP HAS SEVERAL EROSION HOLES.  ALSO NEEDS TO BE REBALANCED. SENT TO ROTOR BLADES, INC. FOR WARRANTY REPAIR.
